# SDR DL76G010508

- Difficulty date: March 17, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 42,062 hours, 11,690 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flow Valve
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C RESTRICTED FROM ETOPS OPERATIONS DUE TO REPETITIVE FUEL MIGRATION HISTORY.  FOUND MOTIVE FLOW VALVE MALFUNCTION. REPLACED SAME.
